A Note on Optimality of Full-Capacity Flat-Rate Equilibrium
No abstract is available for this item.
Volume (Year): 8 (2009)
Issue (Month): 3 (December)
|Contact details of provider:|| Postal: 100 Wenhwa Road, Seatwen, Taichung|
Web page: http://www.ijbe.org/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Balasko, Yves, 2008. "On the satisfaction of peak demand in the certainty case," Journal of Mathematical Economics, Elsevier, vol. 44(7-8), pages 569-574, July.
When requesting a correction, please mention this item's handle: RePEc:ijb:journl:v:8:y:2009:i:3:p:249-253. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Yi-Ju Su)
If references are entirely missing, you can add them using this form.